Communications in Analysis and Geometry
Volume 25 (2017)
Homologies of digraphs and Künneth formulas
Pages: 969 – 1018
We state and prove Künneth formulas for path homologies of Cartesian product and join of two digraphs.
A.G. was partially supported by SFB 701 of German Research Council and by Visiting Grants of Harvard University and MSC, Tsinghua University.
Y.M. was partially supported by SFB 701 of German Research Council.
S.T.Y. was partially supported by the grant “Geometry and Topology of Complex Networks”, no. FA-9550-13-1-0097.
Received 15 November 2015
Published 30 November 2017